# SDR USAA060216

- Difficulty date: February 3, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 18,117 hours, 18,117 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FLOOR SUPPORT Y354 AND C16 CORRODED.  INSTALLED REPAIR & DOUBLER PER SRM 53-00-14; CORROSION LEVEL 1; TASK JA-220-53500, DEFECT SIZE: 4' X 8".
